# SDR SWIA200922867

- Difficulty date: October 6, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 1,206 hours, 720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR LEVEL EMERGENCY LIGHT MISSING COVER.  (FLT 6466)  REPLACED LIGHT ASSEMBLY.
